| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 125-128


Kyoung Ja Lee
      Pseudo-valuations on BE-algebras
      Applied Mathematical Sciences, Vol. 7, 2013, no. 125, 6199-6207
      http://dx.doi.org/10.12988/ams.2013.39534

R. B. Paris
      The asymptotic expansion of a generalised Mathieu series
      Applied Mathematical Sciences, Vol. 7, 2013, no. 125, 6209-6216
      http://dx.doi.org/10.12988/ams.2013.39492

N. N. Ramlee, E. S. Ismail
      A new directed signature scheme with hybrid problems
      Applied Mathematical Sciences, Vol. 7, 2013, no. 125, 6217-6225
      http://dx.doi.org/10.12988/ams.2013.39514

Leirisson Patrick Santos, Jose Osmar Marino Junior, Marco Donisete de Campos, Estaner Claro Romao
      A study about one-dimensional steady state heat transfer in cylindrical and spherical coordinates
      Applied Mathematical Sciences, Vol. 7, 2013, no. 125, 6227-6233
      http://dx.doi.org/10.12988/ams.2013.38448

Paramust Juntarakod, Thanakom Soontornchainacksaeng
      A comparison between the iteration methods and Adomian decomposition method for solving nonlinear combustion equations
      Applied Mathematical Sciences, Vol. 7, 2013, no. 125, 6235-6249
      http://dx.doi.org/10.12988/ams.2013.39494

Hark-Mahn Kim, Soon Lee
      Refined stability of an additive functional equation with several variables
      Applied Mathematical Sciences, Vol. 7, 2013, no. 126, 6251-6261
      http://dx.doi.org/10.12988/ams.2013.39493

Tolaimate Ichrak, Elalami Nourredine
      Pade and Laguerre approximations applied to the active queue management model of internet protocol
      Applied Mathematical Sciences, Vol. 7, 2013, no. 126, 6263-6273
      http://dx.doi.org/10.12988/ams.2013.39499

Okaka C. Akinyi, Mugisha J.Y.T., Manyonge A., Ouma C.
      Modelling the impact of misdiagnosis and treatment on the dynamics of malaria concurrent and co-infection with pneumonia
      Applied Mathematical Sciences, Vol. 7, 2013, no. 126, 6275-6296
      http://dx.doi.org/10.12988/ams.2013.39521

S. Elizabeth, L. Sujatha
      Application of fuzzy membership matrix in medical diagnosis and decision making
      Applied Mathematical Sciences, Vol. 7, 2013, no. 127, 6297-6307
      http://dx.doi.org/10.12988/ams.2013.38485

Eun-Jun Yoon, Kee-Young Yoo
      A secure and efficient convertible authenticated encryption scheme with message linkages using elliptic curve cryptosystem
      Applied Mathematical Sciences, Vol. 7, 2013, no. 127, 6309-6317
      http://dx.doi.org/10.12988/ams.2013.39528

Sung-Bae Choi, Eun-Jun Yoon
      Cryptanalysis of provably secure gateway-oriented password-based authenticated key exchange protocol
      Applied Mathematical Sciences, Vol. 7, 2013, no. 127, 6319-6328
      http://dx.doi.org/10.12988/ams.2013.39529

Dirk Biermann, Ivan Iovkov, Heribert Blum, Andreas Rademacher, Nicole Klein, Franz-Theo Suttmeier
      Stabilization techniques and a posteriori error estimates for the obstacle problem
      Applied Mathematical Sciences, Vol. 7, 2013, no. 127, 6329-6346
      http://dx.doi.org/10.12988/ams.2013.39504

Alfio Giarlotta
      On the representability number of lexicographic products in a Dedekind-complete chain
      Applied Mathematical Sciences, Vol. 7, 2013, no. 127, 6347-6353
      http://dx.doi.org/10.12988/ams.2013.39524

C. F. Lo
      WKB approximation for the sum of two correlated lognormal random variables
      Applied Mathematical Sciences, Vol. 7, 2013, no. 128, 6355-6367
      http://dx.doi.org/10.12988/ams.2013.39511

Husam L. Saad, Abbas A. Sukhi
      The q-exponential operator
      Applied Mathematical Sciences, Vol. 7, 2013, no. 128, 6369-6380
      http://dx.doi.org/10.12988/ams.2013.24287

Marisa Cenci, Andrea Gheno
      A mixed-type distribution for inventory management
      Applied Mathematical Sciences, Vol. 7, 2013, no. 128, 6381-6391
      http://dx.doi.org/10.12988/ams.2013.310597

M. Mary Victoria Florence, R. Alagar
      Local fuzzy compactness with respect to fuzzy ideal
      Applied Mathematical Sciences, Vol. 7, 2013, no. 128, 6393-6401
      http://dx.doi.org/10.12988/ams.2013.310557


Journals | Books | Author guidelines